Differential and Integral Equations

On a stationary problem for the compressible Navier-Stokes equations: the self-gravitating equilibrium solutions

Paolo Secchi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 463-482.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330440

Mathematical Reviews number (MathSciNet)
MR1255900

Zentralblatt MATH identifier
0818.35080

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30]

Citation

Secchi, Paolo. On a stationary problem for the compressible Navier-Stokes equations: the self-gravitating equilibrium solutions. Differential Integral Equations 7 (1994), no. 2, 463--482. https://projecteuclid.org/euclid.die/1369330440


Export citation